# SDR AALA202107072291

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737823
- Aircraft serial: 44446
- Aircraft time: 4,748 hours, 1,872 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Processor
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WEATHER RADAR FAILED IN FLIGHT, FLIGHT RETURNED TO FIELD. REPLACED WEATHER RADAR PROCESSOR WITH SERVICEABLE UNIT IAW AMM 34-41-00, OPS CHECK GOOD.
